# SDR HALA2019090900373

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 29,383 hours, 4,645 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 33280990002
- Part serial: 53974
- Condition: Faulty
- Location: Fuel System
- Part time: 2,240 hours, 339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  FUEL TRANSFER VALVE INOP UNABLE TO FUEL A/C.  GRND SCAN SHOWS INLET VALVE ACTUATOR 603QL1 FAILED CLOSED.  REMOVED AND REPLACED INLET VALVE ACTUATOR 603QL1 PER AMM 28-26-53 OPS OK OK FOR SVC.
